HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Higher Multiplicity in the One-Dimensional Allen-Cahn Action Functional

Files in This Item:
pre821.pdf313.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83971

Title: Higher Multiplicity in the One-Dimensional Allen-Cahn Action Functional
Authors: Reznikoff,Maria G Browse this author
Tonegawa, Yoshihiro Browse this author
Keywords: Allen-Cahn equation
stochastic partial di®erential equations
large deviation theory
action minimization
sharp-interface limits
¡-convergence
Issue Date: 15-Dec-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 821
Start Page: 1
End Page: 55
Abstract: We prove the ¡-convergence of the Allen-Cahn action functional in the sharp-interface limit. In previous work, good lower bounds were developed under the assumption of single-multiplicity, but the bounds deteriorated in the case of higher-multiplicity interfaces. We develop improved bounds by working directly with the limiting energy measures.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69629
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University